Do any other girls get it this bad?

I have the worst periods ever. They are 7 days long of pure pain and a heavy heavy flow. My back hurts so bad I can hardly bend over, I have cramps in my lower abdomen, down through my hips, down my thighs to my knees. I feel miserable, tired and weak the whole time and have terrible cramps the entire time. Usually right before I get it I get terrible Charlie horses in my legs and feet and sometimes my upper back muscles will cramp up. It's almost like I need to just be home and lay in bed the whole time. I've read that the most blood you can loose is about a cup each month but I'm def sure I loose way more than that, I have what looks like a murder scene in my pants every time I go to the bathroom. It's so much that I have to sleep with a dark towel under me or ill leak all over the bed. I also get bloated terribly and look like I gain 20 lbs. I'm allergic to midol so I can't take that and just to make the pain not so bad I have to take like 5 Motrin. Yesterday at work I almost passed out, got real dizzy and couldn't see straight and that's never happened before. I feel like a big complaining baby during this week but I can't help it, I've sat home and cried before it hurt so bad. I'm wondering if anyone else has terrible periods like this and what can be done to help.


0|0
7|2

Most Helpful Girl

  • No, this sounds really bad. Sure, some other girls have it, but you're not supposed to be handicapped for a week because of it. Go see your doctor and ask him to get you on the pill. This will make your periods much lighter and shorter. You should also use ibuprofen when you get really bad cramps, one each 6 hours.

    0|0
    0|0

What Guys Said 2

  • I would go check with the female gyno doc!

    0|0
    0|0
  • tht means your REALLY fertile...and my ex girlfriend used to say smoking helped her...

    0|0
    3|0

What Girls Said 6

  • That's why I went on birth control. After the first 3 months of side effects most people get my life was bliss.

    0|0
    0|0
  • sounds exactly like me before birthcontrol, though mine would last up to 10 days, 1ÂŊ and I go through a pad and a tampon, this is after getting on birthcontrol, so imagine before... now it only lasts around 3 days, so I would really recommend it.. pain is mostly gone too

    0|1
    0|0
  • Mine are seven does too and I usually take ibeprophen. Try to drink a lot of water and hot baths/shower help me out to, just try to relax with a heating pad and maybe ask you doctor for birth control. birth control is not just for not getting prey ate but also for controlling your period, makes the cramps less painful. Hope you feel better and hope I helped

    0|0
    0|0
  • wow that's bad. I have had cramps where the waves of dull pain affect my heart rhythm and make me feel dizzy and nauseated. only on the first day though, that's when it's the heaviest. the emotional meltdown is worse for me.

    0|0
    0|0
  • Not me but I heard exercising helps

    0|0
    0|0
  • mine is pretty bad with the cramps and back pain. It usually last about five days. I once heard Midol is just caffeine and aspirin combined. So maybe look into how caffeine might help.

    0|0
    0|0
Loading...